# SDR DALA2014100605464

- Difficulty date: October 5, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  LT HINGE NR 6 ON LT HORIZONTAL STABILIZER.  SRM 55-01, PARA 3A, FOUND TO BE OUT OF LIMITS IAW DWG NR 4918019, REV D,  HINGE WAS REPLACED.
